# SDR SWAA2023070552659

- Difficulty date: May 25, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT R.B.L. 45; W.L. 165.<[01] PARTIALLY COMPLETED STEPS 1 & 2;[02] REMOVED BS 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE FROM RBL 6 TO RBL 63; WL 165 IAW SRM 51-40-02-0G-0;[03] RECEIVED NEW ANGLE FROM OSS PO NBR 922626 HFAB53-AN-002  LOCATED AND DRILLED NEW ANGLE PER REF SRM 51-40-02 AND DWG NBR 111A1322  OK TO APPLY CHEMICAL CONVERSION AND PRIME;[04] VERIFIED CORRECTIVE ACTION ITEM 3. OKAY TO APPLY CHEMICAL CONVERSION COATING AND PRIMER GIVEN.;[05] APPLIED CHEMICAL CONVERSION COATING AND PRIMER AT DISCREPANCY AREA PER REF SRM 51-20-01 AND SOPM 20-41-02;[06] VERIFIED CORRECTIVE ACTION 5;[07] OK TO INSTALL NEW ANGLE;[08] OK TO INSTALL NEW ANGLE;[09] INSTALLED B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE PER SRM 51-40-02-0G-0 AND DWG 111A1000;[10] OK TO APPLY CAP SEAL;[11] COMPLETED STEPS 1;2 AND VERIFIED INSTALLATION OF ALL FASTENERS EXCLUDING FASTENERS IN TANK. OK TO CAP SEAL EXTERIOR FASTENERS.;[12] INSPECTION OF STEP 2 NOT COMPLETED PARTIAL WORK FOR FASTENERS OUTSIDE TANK ONLY;[13] QC VERIFICATION OF FASTENER INSTALLATION INTERNAL TO FUEL CELL REQUIRED;[14] VERIFIED FASTENER INSTALLATION INTERNAL FUEL CELL FOR HORIZONTAL BRACKET.;[15] INTERNAL FASTENERS SEALED ON DAVCOR WORK ORDER 2311M460; SEE ATTACHMENT;[16] VERIFIED CORRECTIVE ACTION ITEM 15.;[17] UPDATED MEASUREMENTS SECTION FOR MATERIAL THICKNESS;[18] VERIFIED MEASUREMENT TABLE COMPLETE.
